Journal of Mathematics of Kyoto University

On the composition of functions of bounded mean oscillation with meromorphic functions

Yasuhiro Gotoh

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 31, Number 3 (1991), 635-642.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519721

Digital Object Identifier
doi:10.1215/kjm/1250519721

Mathematical Reviews number (MathSciNet)
MR1127091

Zentralblatt MATH identifier
0754.30028

Subjects
Primary: 30D50
Secondary: 30C99: None of the above, but in this section 30D45: Bloch functions, normal functions, normal families

Citation

Gotoh, Yasuhiro. On the composition of functions of bounded mean oscillation with meromorphic functions. J. Math. Kyoto Univ. 31 (1991), no. 3, 635--642. doi:10.1215/kjm/1250519721. https://projecteuclid.org/euclid.kjm/1250519721


Export citation